MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A260
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3550-43, lot/serial#: (b)(4), product type: accessory.Product id: 3550-43, serial/lot #: (b)(4), ubd: 28-apr-2022, udi#: (b)(4).Analysis of the curved tip needle (lot # (b)(4)) found the spoon of the needle had a sharp edge on the undercut side.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer¿s representative regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that advancing the lead through the tip of the needle was difficult- they felt resistance/catching, like the electrode was catching on the tip.The healthcare provider (hcp) used a little finesse to advance the lead through the needle and they were able to complete the case.The impedances were normal.The physician noted that there was a gritty feeling when withdrawing the stylet, which was not the usual feeling.Additional information received from the representative.It was reported that the physician was able to successfully withdraw the stylet and the cause of the difficulty inserting/withdrawing the lead was not determined.This information was confirmed with the physician/account.Additional information received.The patient's information was updated.No further complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7730780
Report Number2649622-2018-12328
Device Sequence Number19092647
Product Code LGW
UDI-Device Identifier00643169109391
UDI-Public00643169109391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer08/08/2018
02/26/2019
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/02/2018
02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR